# SDR AALA202009149010

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 15,835 hours, 7,076 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Mmr
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH MIA SELECTED RNAV (GPS) RWY 8L APPROACH NAV AND FINAL NOT DISPLAYED ON FMA.  FREQ 111.9 DISPLAYED ON PFD SELECTED ILS 8R INCORRECT IDENTIFIER, INCORRECT FREQ 111.9 DISPLAYED UNABLE TO INTERCEPT LOCALIZER.  THE APPROACH WAS ABORTED AND THE AIRCRAFT DIVERTED TO PBI, WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  RESET MMR1 AND 2, ACCOMPLISHED MMR BITE CHECK AND FAULT CLEARED, PER AMM 34-36-00.
